American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Michael Brannan and Brian Forrest. Extending multipliers of the Fourier algebra from a subgroup. Proc. Amer. Math. Soc. 142 (2014) 1181-1191.
Abstract, references, and article information   
View Article: PDF

[2] Inessa Epstein and Todor Tsankov. Modular actions and amenable representations. Trans. Amer. Math. Soc. 362 (2010) 603-621. MR 2551499.
Abstract, references, and article information   
View Article: PDF

[3] Ross Stokke. Amenability of Banach and C$^*$-algebras generated by unitary representations. Proc. Amer. Math. Soc. 136 (2008) 1477-1487. MR 2367122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eberhard Kaniuth, Anthony T. Lau and Günter Schlichting. A topological Paley-Wiener property for locally compact groups. Proc. Amer. Math. Soc. 133 (2005) 2157-2164. MR 2137883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Kaniuth, A. T. Lau and G. Schlichting. Lebesgue type decomposition of subspaces of Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 355 (2003) 1467-1490. MR 1946400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert W. Donley Jr.. Schur orthogonality relations and invariant sesquilinear forms. Proc. Amer. Math. Soc. 130 (2002) 1211-1219. MR 1873799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Lubotzky and Igor Pak. The product replacement algorithm and Kazhdan's property (T). J. Amer. Math. Soc. 14 (2001) 347-363. MR 1815215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bertram Kostant. On Laguerre polynomials, Bessel functions, Hankel transform and a series in the unitary dual of the simply-connected covering group of $Sl(2,\mathbb R)$. Represent. Theory 4 (2000) 181-224. MR 1755901.
Abstract, references, and article information   
View Article: PDF

[11] A. Rapinchuk. On the finite dimensional unitary representations of Kazhdan groups. Proc. Amer. Math. Soc. 127 (1999) 1557-1562. MR 1476387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. B. Bekka, E. Kaniuth, A. T. Lau and G. Schlichting. Weak*-closedness of subspaces of Fourier-Stieltjes algebras and weak*-continuity of the restriction map. Trans. Amer. Math. Soc. 350 (1998) 2277-2296. MR 1401762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Susana A. Salamanca-Riba. On the unitary dual of the classical Lie groups, representations of $Sp(p,q)$. Proc. Amer. Math. Soc. 125 (1997) 3107-3117. MR 1401753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert J. Archbold and Eberhard Kaniuth. Simply connected nilpotent Lie groups with quasi-standard $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2733-2742. MR 1389503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anthony To-ming Lau, Peter F. Mah and Ali Ülger. Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997) 2021-2027. MR 1372037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Qingtang Jiang. Wavelet transform and orthogonal decomposition of space $L^2$ on the Cartan domain $BDI(q=2)$ . Trans. Amer. Math. Soc. 349 (1997) 2049-2068. MR 1373641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. B. Bekka, E. Kaniuth, A. T. Lau and G. Schlichting. On $C*$-algebras associated with locally compact groups. Proc. Amer. Math. Soc. 124 (1996) 3151-3158. MR 1328338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Annabel Deutsch and A. Guyan Robertson. Functions of conditionally negative type on Kazhdan groups . Proc. Amer. Math. Soc. 123 (1995) 919-926. MR 1224614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Gabriella Kuhn. Amenable actions and weak containment of certain representations of discrete groups . Proc. Amer. Math. Soc. 122 (1994) 751-757. MR 1209424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alessandro Figà-Talamanca and Tim Steger. Harmonic analysis for anisotropic random walks on homogeneous trees. Memoirs of the AMS 110 (1994) MR 1219707.
Book volume table of contents   

[21] Michael W. Binder. On induced representations of discrete groups . Proc. Amer. Math. Soc. 118 (1993) 301-309. MR 1123649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Harald Rindler. On weak containment properties . Proc. Amer. Math. Soc. 114 (1992) 561-563. MR 1057960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gabriella Kuhn and Tim Steger. A characterization of spherical series representations of the free group . Proc. Amer. Math. Soc. 113 (1991) 1085-1096. MR 1064905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ola Bratteli and Derek W. Robinson. Second-order elliptic operators and heat kernels on Lie groups . Trans. Amer. Math. Soc. 325 (1991) 683-713. MR 1041043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ching Chou. Almost periodic operators in ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 317 (1990) 229-253. MR 943301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Toshikazu Sunada. Gel′fand's problem on unitary representations associated with discrete subgroups of ${\text{PSL}}_2 ({\mathbf{R}})$. Bull. Amer. Math. Soc. 12 (1985) 237-238. MR 776476.
Abstract, references, and article information   
View Article: PDF

[27] David S. Shucker. Square integrable representations of unimodular groups . Proc. Amer. Math. Soc. 89 (1983) 169-172. MR 706534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Adam Kleppner. Multiplier representations of discrete groups . Proc. Amer. Math. Soc. 88 (1983) 371-375. MR 695278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bruce A. Barnes. A note on separating families of representations . Proc. Amer. Math. Soc. 87 (1983) 95-98. MR 677240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert J. Zimmer. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. 6 (1982) 383-416. MR 648527.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 57 found      Go to page: 1 2